×

Found 61 Documents (Results 1–61)

100
MathJax

Bruhat-Renner decomposition and Hecke algebras of reductive monoids. (English) Zbl 1065.20076

Dlab, Vlastimil (ed.) et al., Representations of finite dimensional algebras and related topics in Lie theory and geometry. Proceedings from the 10th international conference on algebras and related topics, ICRA X, Toronto, Canada, July 15–August 10, 2002. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3416-9/hbk). Fields Inst. Commun. 40, 113-124 (2004).
PDF BibTeX XML Cite

An introduction to reductive monoids. (English) Zbl 0870.20047

Fountain, John (ed.), Semigroups, formal languages and groups. Proceedings of the NATO Advanced Study Institute, York, UK, August 7–21, 1993. Dordrecht: Kluwer Academic Publishers. NATO ASI Ser., Ser. C, Math. Phys. Sci. 466, 295-352 (1995).
PDF BibTeX XML Cite

Permutative pseudovarieties of associative algebras over a finite field. (English. Russian original) Zbl 0846.16018

Russ. Math. 39, No. 1, 65-73 (1995); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1995, No. 1(392), 71-79 (1995).
PDF BibTeX XML Cite

Dualisms in lattices of varieties of associative rings. (English. Russian original) Zbl 0556.16009

Sov. Math. 28, No. 9, 90-94 (1984); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1984, No. 9(268), 66-69 (1984).
Reviewer: Yu.N.Mal’tsev
MSC:  16Rxx 08B15
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification